RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 4, Pages 483–490 (Mi mz9470)  

This article is cited in 3 scientific papers (total in 3 papers)

Doctoral theses

On the theory of linear systems of ordinary differential equations

V. M. Millionshchikov


Abstract: Author's abstract of dissertation for the attainment of the scientific degree of Doctor of the Physical and Mathematical Sciences. Dissertation defended May 24, 1968 at the sitting of the Council of the Mechanical and Mathematical Faculty of the M. V. Lomonosov State University. Official opponents: Doctor of the Physical and Mathematical Sciences D. V. Anosov, Doctor of the Physical and Mathematical Sciences Professor R.É. Vinograd, and Doctor of the Physical and Mathematical Sciences Professor Ya. G. Sinai.

Full text: PDF file (931 kB)

English version:
Mathematical Notes, 1968, 4:4, 780–784

Bibliographic databases:

UDC: 517.9

Citation: V. M. Millionshchikov, “On the theory of linear systems of ordinary differential equations”, Mat. Zametki, 4:4 (1968), 483–490; Math. Notes, 4:4 (1968), 780–784

Citation in format AMSBIB
\Bibitem{Mil68}
\by V.~M.~Millionshchikov
\paper On the theory of linear systems of ordinary differential equations
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 4
\pages 483--490
\mathnet{http://mi.mathnet.ru/mz9470}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=235183}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 4
\pages 780--784
\crossref{https://doi.org/10.1007/BF01093719}


Linking options:
  • http://mi.mathnet.ru/eng/mz9470
  • http://mi.mathnet.ru/eng/mz/v4/i4/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zhikov, “Monotonicity in the theory of almost periodic solutions of nonlinear operator equations”, Math. USSR-Sb., 19:2 (1973), 209–223  mathnet  crossref  mathscinet  zmath
    2. N. A. Izobov, “On functions determined by central exponents of high order”, Russian Math. Surveys, 40:4 (1985), 189–190  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, J. Math. Sci. (N. Y.), 210:2 (2015), 115–134  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:127
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020